Advertisement

When should I be concerned that the Advair HFA is not working?

If you need to use your quick-relief inhaler more often than usual (four or more puffs for two or more days in a row, or use of more than one inhaler every eight weeks), seek immediate medical attention. It may be a sign that Advair HFA is no longer working or of worsening asthma. This can be a very serious condition.

Continue Learning about Antiasthma

Could I be allergic to Advair Diskus?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
It is possible to have an allergic reaction to the medicines contained in your Advair Diskus inhaler...
More Answers
Does omalizumab have any side effects?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include injection site reactions, upper respiratory tract and sinus infections, hea...
More Answers
What are the side effects of theophylline?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include headache, restlessness, insomnia, dizziness, nausea, vomiting, abdominal cr...
More Answers
How is omalizumab used to treat asthma?
Donna Hill Howes, RNDonna Hill Howes, RN
Omalizumab (Xolair) blocks the body's immune response to common airborne allergens. This reduces inf...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.